# SDR FDEA201906181522

- Difficulty date: June 18, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,873 hours, 20,966 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Component: Slat
- Component part number: 114N3002154
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

SLAT #6 LOWER TRAILING EDGE MIDDLE SKIRT IS CRACKED. REPAIRED THE DAMAGED SLAT #6 LOWER FLEX PANEL PER SRM 57-43-02-2R, SRM 57-43-01-0I IDENTIFICATION 1, SRM 57-43-01-2R REPAIR 10 AND SRM 51-70-07-0G GENERAL AND PARAGRAPH 5(H) . REPAIR 10, PARA 4(C) WITHOUT DEVIATION.
